RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 3, Pages 108–121 (Mi dm1202)  

This article is cited in 5 scientific papers (total in 5 papers)

Poisson-type limit theorems for the generalised linear inclusion

V. A. Kopyttsev, V. G. Mikhailov


DOI: https://doi.org/10.4213/dm1202

Full text: PDF file (148 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:4, 477–491

Bibliographic databases:

Document Type: Article
UDC: 519.212.2
Received: 27.03.2012

Citation: V. A. Kopyttsev, V. G. Mikhailov, “Poisson-type limit theorems for the generalised linear inclusion”, Diskr. Mat., 24:3 (2012), 108–121; Discrete Math. Appl., 22:4 (2012), 477–491

Citation in format AMSBIB
\Bibitem{KopMik12}
\by V.~A.~Kopyttsev, V.~G.~Mikhailov
\paper Poisson-type limit theorems for the generalised linear inclusion
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 3
\pages 108--121
\mathnet{http://mi.mathnet.ru/dm1202}
\crossref{https://doi.org/10.4213/dm1202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3057652}
\elib{http://elibrary.ru/item.asp?id=20730443}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 4
\pages 477--491
\crossref{https://doi.org/10.1515/dma-2012-033}
\elib{http://elibrary.ru/item.asp?id=20981079}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84870911204}


Linking options:
  • http://mi.mathnet.ru/eng/dm1202
  • https://doi.org/10.4213/dm1202
  • http://mi.mathnet.ru/eng/dm/v24/i3/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kopyttsev, V. G. Mikhailov, “Ob odnom asimptoticheskom svoistve sfer v diskretnykh prostranstvakh bolshoi razmernosti”, Matem. vopr. kriptogr., 5:1 (2014), 73–83  mathnet  crossref
    2. V. A. Kopyttsev, V. G. Mikhailov, “An estimate of the approximation accuracy in B. A. Sevastyanov's limit theorem and its application in the problem of random inclusions”, Discrete Math. Appl., 25:3 (2015), 149–156  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. V. A. Kopyttsev, V. G. Mikhailov, “Yavnye otsenki tochnosti puassonovskoi approksimatsii dlya raspredeleniya chisla reshenii sluchainykh vklyuchenii”, Matem. vopr. kriptogr., 6:1 (2015), 57–79  mathnet  crossref  mathscinet  elib
    4. V. A. Kopyttsev, “Mnogomernaya teorema Puassona dlya chisel reshenii sluchainykh vklyuchenii, blizkikh k zadannym vektoram”, Matem. vopr. kriptogr., 7:4 (2016), 67–80  mathnet  crossref  mathscinet  elib
    5. V. G. Mikhailov, “Formuly dlya odnoi kharakteristiki sfer i sharov v dvoichnykh prostranstvakh bolshoi razmernosti”, Diskret. matem., 30:2 (2018), 62–72  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:205
    Full text:39
    References:15
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019